| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system gave an alert indicating that multiple focus was not available, which can impact the imaging.No harm was reported to philips.Philips has started an investigation of this complaint.